on HHCG yet hungry help

HGH Forums HCG Forum on HHCG yet hungry help

This topic contains 3 replies, has 3 voices, and was last updated by  Ashby 3 months, 3 weeks ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #2603

    Ashby
    Participant

    Hello there everyone, I would really appreciate if someone, who is more experienced than me in these things, could help me a little bit in regards to the HHCG and, as I said in my title. Still hungry. I am not talking about myself but about my brother who has started not so long ago to use the HHCG drops and he is on 10/3x per day of them. my brother has been POP and today was VLCD3. While he has been doing it, he has already lost 13 lbs which is including load weight as well.
    So well, to explain a bit better what’s the problem, the last night he has been feeling very and very hungry and in order to help him a bit I’ve told him to skip the drops today and to check out how he is going to feel by doing it. well, he told me that he was quite fine this morning with no big problems, however the big problem is that now, after he has eaten the dinner, he said that he really wants badly to get himself a bag of chips and salsa. This, of course, isn’t good and if it would continue the same he might got those chips. And so, with all of this being said, and due to the fact that he has approximately 75 lbs to lose and due to the fact that he’s male, I personally do believe that increasing his dosage to 12 drops 3 times per day it could be a little bit helpful for him. Isn’t it? I’m not any kind of professional or anything and for this reason I am not actually sure if this is true or not and that’s why I would really appreciate some of your help me letting me know if this could actually help my brother and/ or what is your opinion about all of this?
    And by the way, I must be mentioning here the fact that he does have a tendency to stay up until really late and to wake up early with insomnia and stuff like this. I am not very sure if this has anything to do with his hunger but I think that it may be contributing a little bit, or I am wrong? Thanks a lot for everything in advance, I would appreciate any help!

    #2604

    DavID
    Participant

    Well, from as much as it sounds from your post, it really does seems to me as he does needs to go up a little bit on his dosage, pretty much for the reasons you’ve mentioned earlier, and that’s why I do think that trying to get the dosage up from 10 to 12 drops 3 times per day it does makes sense, or at least he could only give a try. If there’s anyone else who has more experience and think otherwise then I’m ready to listen anyone’s opinion as I cannot be sure if this would be the best idea, however it does sounds as if that’s a pretty good one. Another thing I should be mentioning here is that I am not actually so familiar with the hhcg as I am with the rx form, however here’s what I have noticed through my research and everything else: as a general rule of thumb, they are starting you on the hhcg at a lower dosage and for this reason it is not very unusual to have to go up a little bit I think. To be honest, it does seems to me that there are a lot of people out there to find a pretty good spot in terms of benefits etc. at a dosage that is anywhere between 36 and 45 drops a day. but, to be honest, I would say that not even 60 drops per day wouldn’t be really unusual or wouldn’t be such a high dose. With this being said, going up to 12 drops 3 times a day might be a good idea and if he does feels a bit better from increasing the dosage then it might be a good idea to increase even a bit more but it all depends on how he’s going to respond. What I’m trying to say is that it may turn out that a bigger increase could be a good idea and needed for your brother to feel a bit better. Hopefully he would.

    #2612

    Liesssono
    Participant

    Hey there, it really does sounds to me as though the dosage it is too low and an increase in the dosage might be helpful for your brother. However, prior to say that he needs to increase I think that you need to have him look at the ingredients first of all. The reason that I’m saying that is because there are a lot of fake drops out there and he, obviously, needs to stay away from them. In order to make a general line of how it should and how it shouldn’t be – in case the label is not reading hcg 3x, 6x, 12x as the first ingredient, then you should know that his drops are no good at all and they are fakes which is the reason why he should stop using those immediately and to find a real thing before he is going to start over completely. Taking fakes, of course, does no good, and obviously the effects that he SHOULD have he wouldn’t ever have, even from increasing the dosage. Having this said, make sure he doesn’t take fakes. However, in case the drops are indeed genuine and good, then increasing the dosage does sounds as if it is a good idea and I would try the recommendation by the previous poster and your thoughts – increasing to 12 drops can be helpful. I wish you good luck and I hope your brother will start feeling better.

    #2615

    Ashby
    Participant

    Surely those drops are good and I know it because I have used them myself in some other rounds and they have helped me a lot. They are Intermountain. Anyhow, thanks for the recommendations, I am going to let my brother know about this and will try 12 drops. Thanks for everything!

Viewing 4 posts - 1 through 4 (of 4 total)

You must be logged in to reply to this topic.